# SDR AALA20110916TUL01

- Difficulty date: September 13, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 35,481 hours, 14,486 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STATION 1088 BULKHEAD LOWER SIDE OF AUXILIARY POWER UNIT INLET BOX.  INSTALLED FILLER TO LOWER SECTION OF APU INLET AT STATION 1088 PER AARD 51-00-05.
